# SDR UPS03840932

- Difficulty date: June 3, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- Engine: Pwa JT3D3
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 57504121N
- Part serial: 478398
- Condition: Cracked
- Location: Keelbeam Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  R/W/W KEEL BEAM INSIDE ACCESS DOVER STA 935, BEAM IS CRACKED   REM MLG LT AND RT DOOR ACTUATORS, LT AND RT W/W WEBS TO FOM.  LOC DRI LLED AND INSTALLED NEW SPLICE ANGLE IAW DAC DWG 5750371 P/N 5750042- 1N. FAB -51, -53, -55, -57  AND -59 REPAIR PARTS IAW DAC DRAWING 575041 2.  INSTALLED REP PARTS, ATT COMPONENTS AND NEW SECTION OF WEB IAW DAC DWG 5750412, DC8 SRM 51-1-20D. INST MLG LT AND RT ACTUATORS.
